MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 40MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 40MM; HIP COMPONENT
Model Number 38AM4004
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Reaction (2414)
Date of Event 08/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly the patient was revised 8 years later on (b)(6) 2017 by dr.(b)(6).The indication for the revision was mechanical complications, but the doctor did note finding consistent metallosis near the cup.(left).

Brand Name
CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 40MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8798624
Report Number3010536692-2019-00906
Device Sequence Number3303950
Product Code KWA
UDI-Device IdentifierM68438AM40041
UDI-PublicM68438AM40041
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4004
Device Catalogue Number38AM4004
Device Lot Number039816398
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2019
Initial Report FDA Received Date07/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;